Alert archive / California / Wind Advisories in 2015
Wind Advisory 62, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Nov 24, 2015, 8:30 PM PST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2015, 8:30 PM PST (04:30 UTC)
- Expired
- Nov 25, 2015, 12:18 PM PST
- In force
- 16 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
332 WWUS76 KLOX 250430 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 830 PM PST TUE NOV 24 2015 ...GUSTY WINDS TO DEVELOP ACROSS THE MOUNTAINS...DESERT AND SOUTHERN SANTA BARBARA COUNTY TONIGHT... ...FREEZING TEMPERATURES EXPECTED ACROSS POTIONS OF SOUTHWEST CALIFORNIA LATE WEDNESDAY NIGHT INTO THURSDAY MORNING... .A COLD FRONT MOVING OVER THE REGION WITH A COLD LOW PRESSURE SYSTEM WILL BRING GUSTY WINDS TO PORTIONS OF THE AREA THROUGH AT LEAST WEDNESDAY NIGHT. A COLD AIR MASS WILL SETTLE INTO THE REGION AND BRING FREEZING TEMPERATURES TO SOME INTERIOR AREAS WEDNESDAY NIGHT INTO THURSDAY MORNING. THE INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY...THE SANTA YNEZ VALLEY...AND THE OJAI VALLEYS ARE MOST AT RISK. THE ANTELOPE VALLEY AND CUYAMA VALLEY WILL ALSO EXPERIENCE SUB- FREEZING TEMPERATURES...HOWEVER THOSE AREAS HAVE ALREADY HAD SEVERAL FREEZE EVENTS THIS SEASON. CAZ053-054-251230- /O.NEW.KLOX.WI.Y.0062.151125T0430Z-151126T0600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 830 PM PST TUE NOV 24 2015 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS. THIS ADVISORY IS IN EFFECT UNTIL 10 PM PST WEDNESDAY. * WINDS AND TIMING...SOUTHWEST TO WEST WINDS 20 TO 35 MPH WITH GUSTS UP TO 45 TO 50 MPH THIS EVENING WILL SHIFT TO WEST TO NORTHWEST AFTER MIDNIGHT TONIGHT AND PERSIST THROUGH WEDNESDAY EVENING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ059-251230- /O.NEW.KLOX.WI.Y.0062.151125T0430Z-151126T0600Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 830 PM PST TUE NOV 24 2015 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE ANTELOPE VALLEY. THIS ADVISORY IS IN EFFECT UNTIL 10 PM PST WEDNESDAY. * WINDS AND TIMING...SOUTHWEST TO WEST WINDS 20 TO 35 MPH WITH GUSTS UP TO 45 TO 50 MPH THIS EVENING WILL SHIFT TO WEST TO NORTHWEST AFTER MIDNIGHT TONIGHT AND PERSIST THROUGH WEDNESDAY EVENING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ039-052-251230- /O.NEW.KLOX.WI.Y.0062.151125T0430Z-151126T0600Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 830 PM PST TUE NOV 24 2015 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY. THIS ADVISORY IS IN EFFECT UNTIL 10 PM PST WEDNESDAY. * WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP AND OCCUR THROUGH LATE WEDNESDAY EVENING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ036-037-044-251230- /O.CON.KLOX.FZ.A.0005.151126T0800Z-151126T1700Z/ SANTA YNEZ VALLEY-SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SOLVANG...SANTA YNEZ...PASO ROBLES... ATASCADERO...SANTA PAULA...FILLMORE...OJAI...PIRU 830 PM PST TUE NOV 24 2015 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * TEMPERATURE...AT LEAST TWO HOURS OF TEMPERATURES BETWEEN 29 AND 32 ARE EXPECTED LATE WEDNESDAY INTO EARLY THURSDAY. * IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS TEMPERATURES BETWEEN 29 AND 32 DEGREES OR LESS WILL BE POSSIBLE FOR AT LEAST TWO CONSECUTIVE HOURS. PROTECTIVE MEASURES TO SAVE OUTDOOR PLANTS MAY BE NEEDED. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. && $$ HALL
2 follow-up statements
759 WWUS76 KLOX 251201 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 401 AM PST WED NOV 25 2015 ...GUSTY WINDS TO ACROSS THE MOUNTAINS...DESERT AND SOUTHERN SANTA BARBARA COUNTY... ...FREEZING TEMPERATURES POSSIBLE ACROSS PORTIONS OF SOUTHWEST CALIFORNIA THURSDAY MORNING... .COLD AIR SPILLING INTO THE REGION WILL BRING GUSTY WINDS TO THROUGH TONIGHT. THE COLD AIR WILL BRING FREEZING TEMPERATURES TO SOME INTERIOR AREAS THURSDAY MORNING. THE INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY...THE SANTA YNEZ VALLEY...AND THE OJAI VALLEYS ARE MOST AT RISK. THE ANTELOPE VALLEY AND CUYAMA VALLEY ARE NOT INCLUDED IN THIS FREEZE WATCH EVEN THROUGH THEY WILL ALSO EXPERIENCE SUB- FREEZING TEMPERATURES...SINCE BOTH AREAS HAVE ALREADY HAD TWO FREEZE EVENTS THIS SEASON. CAZ053-054-252015- /O.CON.KLOX.WI.Y.0062.000000T0000Z-151126T0600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 401 AM PST WED NOV 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS AND TIMING...WEST TO NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL PERSIST THROUGH THIS EVENING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ059-252015- /O.CON.KLOX.WI.Y.0062.000000T0000Z-151126T0600Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 401 AM PST WED NOV 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS AND TIMING...WEST TO NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL PERSIST THROUGH THIS EVENING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ039-052-252015- /O.CON.KLOX.WI.Y.0062.000000T0000Z-151126T0600Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 401 AM PST WED NOV 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL PERSIST THROUGH THE EVENING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ036-037-044-252015- /O.CON.KLOX.FZ.A.0005.151126T0800Z-151126T1700Z/ SANTA YNEZ VALLEY-SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SOLVANG...SANTA YNEZ...PASO ROBLES... ATASCADERO...SANTA PAULA...FILLMORE...OJAI...PIRU 401 AM PST WED NOV 25 2015 ...FREEZE WATCH REMAINS IN EFFECT FOR THURSDAY MORNING... * TEMPERATURE...AT LEAST TWO HOURS OF TEMPERATURES BETWEEN 29 AND 32 ARE POSSIBLE EARLY THURSDAY. * IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS TEMPERATURES BETWEEN 29 AND 32 DEGREES OR LESS WILL BE POSSIBLE FOR AT LEAST TWO CONSECUTIVE HOURS. PROTECTIVE MEASURES TO SAVE OUTDOOR PLANTS MAY BE NEEDED. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. && $$ ASR
735 WWUS76 KLOX 252018 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1218 PM PST WED NOV 25 2015 ...FREEZING TEMPERATURES POSSIBLE ACROSS PORTIONS OF SOUTHWEST CALIFORNIA LATE TONIGHT INTO THURSDAY MORNING... .COLD AIR SPILLING INTO THE REGION WILL BRING GUSTY WINDS TO THROUGH TONIGHT. THE COLD AIR WILL BRING FREEZING TEMPERATURES TO SOME INTERIOR AREAS THURSDAY MORNING. THE INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY AND THE OJAI VALLEYS ARE MOST AT RISK. CAZ039-052>054-059-252130- /O.CAN.KLOX.WI.Y.0062.000000T0000Z-151126T0600Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA...LOCKWOOD VALLEY...MOUNT PINOS... ACTON...MOUNT WILSON...SANDBERG...LANCASTER...PALMDALE 1218 PM PST WED NOV 25 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. LOCALLY GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED TO CONTINUE THROUGH TONIGHT BUT MOSTLY BELOW ADVISORY LEVELS. $$ CAZ036-252130- /O.CAN.KLOX.FZ.A.0005.151126T0800Z-151126T1700Z/ SANTA YNEZ VALLEY- INCLUDING THE CITIES OF...SOLVANG...SANTA YNEZ 1218 PM PST WED NOV 25 2015 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE FREEZE WATCH. TEMPERATURES ARE EXPECTED TO DROP TO AROUND 32 DEGREES LATER TONIGHT BUT LIKELY FOR LESS THAN TWO HOURS. $$ CAZ037-044-260630- /O.UPG.KLOX.FZ.A.0005.151126T0800Z-151126T1700Z/ /O.NEW.KLOX.FZ.W.0016.151126T0800Z-151126T1700Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO... SANTA PAULA...FILLMORE...OJAI...PIRU 1218 PM PST WED NOV 25 2015 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...AT LEAST TWO HOURS OF TEMPERATURES BETWEEN 29 AND 32 ARE POSSIBLE EARLY THURSDAY. * IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. && $$ MW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 24, 4:17 PM PST, 4 hours 13 minutes earlier.
Area forecast discussion, Nov 24, 4:17 PM PST, 4 hours 13 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 417 PM PST TUE NOV 24 2015 UPDATED AVIATION SECTION .SYNOPSIS... A COLD LOW PRESSURE SYSTEM APPROACHING FROM THE NORTH WILL BEGIN A COOLING TREND THAT WILL CONTINUE THROUGH THE MIDWEEK. THIS AFTERNOON THROUGH WEDNESDAY WILL HAVE GUSTY WINDS AND A CHANCE OF SHOWERS. TEMPERATURES REMAIN COOL INTO THE WEEKEND AS LOW PRESSURE RETURNS AND BRINGS A SLIGHT CHANCE OF RAIN FOR FRIDAY AND SATURDAY. WARMING IS POSSIBLE BY EARLY NEXT WEEK. && .SHORT TERM (TODAY-FRI)...AN UPPER LEVEL LOW CURRENTLY ENTERING NORTHERN CALIFORNIA WILL SETTLE IN OVER THE GREAT BASIN WEDNESDAY. A COLD FRONT ASSOCIATED WITH THE LOW WILL PUSH THROUGH THE AREA FROM NORTH TO SOUTH BY TONIGHT BRINGING WITH IT INCREASING CLOUD COVERAGE WITH SHOWERS POSSIBLE AREA WIDE AREA WIDE WITH THE BEST CHANCES FOR THE MOUNTAINS AND NORTH OF POINT CONCEPTION. SNOW LEVELS WILL BE DROPPING THROUGH THE NIGHT...REACHING 4K FEET BY WEDNESDAY. EXPECTING LIGHT RAINFALL AMOUNTS WITH GENERALLY LESS THAN A QUARTER OF AN INCH NORTH OF POINT CONCEPTION AND LESS THAN A TENTH OF AN INCH TO THE SOUTH. MOUNTAIN SNOWFALL AMOUNTS WILL GENERALLY BE AN INCH OR LESS. SHOWERS EXPECTED TO END BY WEDNESDAY MORNING WITH CLEARING SKIES WITH THE EXCEPTION OF THE INTERIOR...NORTH FACING MOUNTAIN SLOPES MAY SEE CONTINUED SCATTERED SHOWER ACTIVITY INTO THE AFTERNOON HOURS. EXPECT GUSTY NORTHWEST TO NORTH WINDS BEHIND THE FRONT WITH LOCAL WIND GUSTS TO 40+ MPH ACROSS FAVORABLE NORTH FACING MOUNTAINS AND NORTHWEST SECTIONS OF THE ANTELOPE VALLEY INCLUDING LANCASTER. THE LONG STANDING COOLING TREND COUNTINUES INTO WEDNESDAY WITH FREEZE WATCHES ISSUED ACROSS SOME INTERIOR SECTIONS OF SLO/SBA/VTU. DAY TIME HIGHS WILL FALL TO THE 60'S ACROSS MOST AREAS WITH 40S-50S ACROSS THE MOUNTAINS. BY THURSDAY EXPECT MOSTLY CLEAR SKIES AND CONTINUED COOL TEMPERATURES WITH FREEZING OVERNIGHT TEMPERATURES ONCE AGAIN A THREAT. ON FRIDAY ANOTHER IMPULSE ROTATES AROUND THE UPPER LOW BUT MODELS HAVE BEEN ALL OVER THE PLACE WITH THIS AND CONFIDENCE REALLY LOW ON ANY RAIN CHANCES. TODAY'S RUNS HAVE BACKED OFF QUITE A BIT AND TRENDING WEAKER AND MORE OFFSHORE BUT FUTURE RUNS COULD EASILY SWING BACK STRONGER SO WILL LEAVE SLIGHT CHANCES GOING FOR NOW. EITHER WAY ANOTHER COOL DAY ON TAP WITH AT LEAST SOME CLOUDS AROUND. .LONG TERM (SAT-TUE)...CONFIDENCE IN THE FORECAST DROPS EVEN FURTHER OVER THE WEEKEND AS THE EC AND GFS SHOW VERY DIFFERENT SOLUTIONS LOCALLY. BOTH HAVE THE SAME OVERALL PATTERN OVER THE WEEKEND WITH A REX BLOCK ALONG THE WEST COAST AND THE UPPER LOW PORTION OVER NEVADA. MEANWHILE, SOME ENERGY FROM A SYSTEM MOVING THROUGH THE GULF OF ALASKA SPLITS OFF AND TRIES TO MERGE WITH THE UPPER LOW. HOWEVER, THE EC AND GFS HANDLE THIS VERY DIFFERENTLY. THE GFS ACTUALLY DOES MERGE THIS FEATURE IN WITH THE TROUGH AND BRINGS QUITE A BIT OF MOISTURE AND ENERGY INTO SOUTHERN CALIFORNIA SATURDAY. THE EC KEEPS THE TWO FEATURES SEPARATE WITH THE GOA IMPULSE STAYING WELL OFFSHORE. LITERALLY A DIFFERENCE BETWEEN PERIODS OF RAIN, MAYBE EVEN HEAVY AT TIMES AND MOSTLY SUNNY SKIES WITH WARMER TEMPS. THE GEM IS SORT OF A COMPROMISE SOLUTION BUT DEFINITELY MUCH CLOSER TO THE DRY EC SOLUTION. IT COULD REALLY GO EITHER WAY AT THIS POINT AND AGAIN AM FORCED TO PUNT AND WAIT FOR HOPEFULLY BETTER CONSENSUS SOON. DESPITE THE POOR CONFIDENCE SATURDAY ALL THE MODELS FAVOR DRY AND SLIGHTLY WARMER WEATHER SUNDAY/MONDAY. ON TUESDAY DFFERENCES RETURN THOUGH AS ANOTHER SYSTEM APPROACHES FROM THE WEST. ONCE AGAIN THE EC KEEPS THIS ONE OFFSHORE AND DRY FOR OUR AREA WHILE THE GFS HITS NORTHERN AND CENTRAL CALIFORNIA PRETTY HARD WITH SOME OF THE ENERGY AND MOISTURE MOVING INTO AT LEAST SLO/SBA COUNTIES. AGAIN GOING WITH LOW POPS FOR NOW AND WILL SEE HOW THIS EVOLVES. && .AVIATION...25/0015Z. CEILINGS AT OR BELOW 5000 FEET WILL BECOME PREVALENT AT ALL TERMINALS THROUGH 06Z...WITH MVFR CONDITIONS LIKELY IN ANY RAINFALL. THERE IS A CHANCE OF IFR CONDITIONS FOR CENTRAL COAST TERMINALS THROUGH 18Z IN HEAVIER PRECIPITATION. THERE IS A CHANCE OF PERIOD OF MODERATE TURBULENCE AND WIND SHEAR AT ALL TERMINALS THROUGHOUT THE PERIOD. KLAX AND KBUR...CEILINGS AT OR BELOW 5000 FEET WILL BECOME PREVALENT THROUGH 05Z. THERE IS A 50 PERCENT CHANCE OF MVFR CONDITIONS WITH ANY RAINFALL. THERE IS A 40 PERCENT CHANCE OF PERIOD OF MODERATE TURBULENCE AND WIND SHEAR AT ALL TERMINALS THROUGHOUT THE PERIOD. && .MARINE...24/1000 AM. HIGH CONFIDENCE FOR WIDESPREAD SMALL CRAFT ADVISORY WINDS AND STEEP SEAS BY THIS EVENING. BRIEF AND LOCALIZED GALE FORCE WINDS ARE POSSIBLE...ESPECIALLY OFF THE CENTRAL COAST...AND IN THE CHANNELS BETWEEN THE ISLANDS. EXPECTING A QUICK IMPROVEMENT IN CONDITIONS LATE WEDNESDAY INTO THURSDAY. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXMWWLOX). COASTAL FLOOD ADVISORY (SEE LAXCFWLOX). BEACH HAZARDS STATEMENT (SEE LAXCFWLOX). && PUBLIC...MUNROE/MW AVIATION/MARINE...KITTELL SYNOPSIS...THORNTON WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 24, 4:00 PM PST, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 400 PM PST TUE NOV 24 2015 CAZ034>041-044>046-051>054-059-087-088-547-548-251400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 400 PM PST TUE NOV 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY ABNORMALLY LARGE ASTRONOMICAL HIGH TIDES COMBINED WITH WARMER THAN NORMAL WATER TEMPERATURES WILL RESULT IN VERY HIGH WATER LEVELS AND THE POTENTIAL FOR MINOR COASTAL FLOODING ONLY DURING THE MORNING HIGH TIDES WEDNESDAY AND THURSDAY. SUB-FREEZING TEMPERATURES ARE EXPECTED ACROSS INTERIOR SAN LUIS OBISPO COUNTY...THE SANTA YNEZ VALLEY...AND THE OJAI VALLEY LATE WEDNESDAY NIGHT INTO EARLY THURSDAY AND POSSIBLY THURSDAY NIGHT AS WELL. * COASTAL FLOOD WARNING......SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * FREEZE WATCH...............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MW
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 12:18 PM PST | Freeze Warning | LOX | Santa Barbara | 21 hr |
Nearby
Wind Advisories in California, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.